Hi from past 4 days suffering from stomach upset due to food poison I took 3 tabs of eldopar but loose motion controlled but still felling uneasy and stomach pain do I need to consult a doctor or it will be alright
Like the answers? Chat privately for 24 hours with the doctor of your choice
I can understand your concern.
You might be having a infection.
It needs further examination.
You should never take eldopar capsules without advice from a doctor because it just stops the motions which can act like a culture media for all the harmful bacteria to grow and cause more damage.
If its infectious diarrhoea, then the infection needs to be addressed.
Drink lots of water, ORS and have curd rice.
Consult a general physician in person for further help.
Dr. Anil Kumar Jain
Please avoid self medicating when you suspect food poisoning. Visit a doctor and get it treated before you get dehydrated and land up in hospital. Sometimes trying to save small amount of time or money results in large loss at the end.
you might be having infection of the gastrointestinal tract...A stool examination will help in confirming the diagnosis.... Drink plenty of fluids,coconut water,avoid Pulses and Beans, food with high amounts of refined sugars will help...I would advice you to take pantoprazole 40 mg once a day before meals along with Domperidone 30 mg and a probiotic...further treatment depends upon stool examination reports Consult nearest physician they will do the needful
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.